Biochemistry Question CM-21


 

A 13 year-old patient with Type I diabetes mellitus, home alone,  takes an insulin injection before lunch but then he gets concentrated in a videogame he is playing and does not eat. Approximately 3 hours later, he becomes sweat, shaky and confused. These symptoms have appeared as a consequence of:

 

a) increased glucagon release from the pancreas

 

b) decreased glucagon release from the pancreas

 

c) increased insulin  release from the pancreas

 

d) decreased insulin release from the pancreas

 

e) high sugar levels in blood

 

f) low sugar levels in blood

 

 

3 thoughts on “Biochemistry Question CM-21

  1. Q-1- Name of the inhibitors that inhibit the respiratory chain.
    Q-2- Name of the inhibitors that inhibit DNA replication.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s